# SDR HNAA0600129

- Difficulty date: November 11, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 39,738 hours, 44,640 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Valve
- Part number: 3037643
- Condition: Sticking
- Location: Bleed System
- Part time: 39,738 hours, 44,640 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON RETARDING POWER LEVERS TO FLIGHT IDLE THE CREW NOTICED OIL SMELL IN COCKPIT.  REMOVED, CLEANED AND REINSTALLED BLEED SWITCHING VALVES.
